How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19833
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I had my transvaginal u/s in april6

Customer Question

I had my transvaginal u/s in april6 for checking for stones apart from kub.the next day,i started to have bleeding.heavy bleeding.it went on for 5days I think.then it stopped.so now,im supposed to have my regular menstruation last 21april but it didnt come.im getting worried.
JA: OK. The Gynecologist will need to help you with this. Is there anything else important you think the Gynecologist should know?
Customer: I didnt have sex for the past 2mos so its impossible that im preggy.i even had my period on 23march.so im thinking,could be that transvi caused my early menstruation because dr was pushing it so hard inside of me.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.
Hello,the hormonal cycle is a very sensitive procedure that can be affected by many things, even stress, or climate changes can play a role. So period can easily delay like this without a serious reason. Just await the further progress, only if it desn´t come to a bleeding after one more week, a checkup by xour OB/GYN would be recommended, he then can provoke bleeding with medication.Kind regards,Dr. N. Scheufele
Expert:  Dr Norbert Scheufele replied 1 year ago.
Hello,if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating(3-5 stars).Thanks a lot, all the best for you,Dr. N. Scheufele